Bulletin of Symbolic Logic

New Directions in Descriptive Set Theory

Alexander S. Kechris

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 5, Number 2 (1999), 161-174.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353618

Mathematical Reviews number (MathSciNet)
MR1791302

Zentralblatt MATH identifier
0933.03057

JSTOR
links.jstor.org

Citation

Kechris, Alexander S. New Directions in Descriptive Set Theory. Bull. Symbolic Logic 5 (1999), no. 2, 161--174. https://projecteuclid.org/euclid.bsl/1182353618


Export citation